# SDR USAA2014031700010

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CRACK ON SHEAR TIE AT BS 333.5 TO BS 820 BETWEEN STRINGER 16L TO STRINGER 17L. REPLACED SHEAR TIE AT BS 333.5 TO BS 820 BETWEEN STRINGER 16L TO STRINGER 17L IAW SRM 51-40-02 & DWG 140N2002.
